# SDR FDEA2019121061807

- Difficulty date: November 1, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 51,920 hours, 23,950 cycles
- System (JASC): 2564 · Life Raft
- Part: Cover
- Condition: Dislodged
- Location: Life Raft
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL DISLODGED COVER FOR RAFT AT L1.  CALLED MX TO RESEAT   INSTALLED L1 DOOR SLIDE COVER REF. 757 AMM                             52-11-02-4. A/C OK FOR SERVICE.
